# SDR A6WA202202048095

- Difficulty date: February 2, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 42,067 hours, 40,373 cycles
- System (JASC): 3413 · Rate of Climb Indicator
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN CRUISE RECEIVED IAS COMP ON FLAG ON CAPT PFD.  CW QRH MESSAGE CLEARED AFTER SELECTING AIR DATA COMPUTER TO #2 PER QRH.   ***AIRCRAFT REMOVED FROM SERVICE***   R&R #1 ADC IAW AMM 34-13-01 AND SUP 17-010A. ALL OPS AND FUNC TEST     GOOD
